# SDR 2007UALA01874

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 62,651 hours, 10,225 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Migrated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, UPPER LINK INBOARD BUSHING MIGRATED AT FWD POINT.     [08-07-07]     REPLACED BUSHING DURING C-CHECK NR 12 VISIT. ALSO INSTALLED 2 EA REPAIR WASHERS.  AIRCRAFT OK FOR RETURN TO SERVICE.
